# SDR SWAA020838

- Difficulty date: April 17, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 49,947 hours, 48,066 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 6969854
- Condition: Cracked
- Location: Aft Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, FOUND AFT CARGO DOOR FRAME CRACKED (2 EA) AT FWD INBD LOWER STOP AREA AND FWD INBD PULLY BRACKET.  REPAIRED FRAME PER SRM.
